# SDR CALA2010122000625

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 42,113 hours, 22,340 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C2730857
- Condition: Corroded
- Location: Sta 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787, S24-25L CORRODED, REMOVED CORROSION, ORIGINAL THICKNESS .050 MAT REMAINING .033.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  REMOVED CHANNEL IAW SRM 51-40-02. INSTALLED NEW CHANNEL IAW SRM 51-40-02. NEW CHANNEL FABRICATED ON N/R 6603371/10 0-0081.
